Amazon cover image
Image from
Image from Google Jackets

Lie equations, by Antonio Kumpera and Donald Spencer.

By: Contributor(s): Material type: TextTextSeries: Annals of mathematics studies ; no. 73Publication details: Princeton, N.J., Princeton University Press, 1972-Description: v. 24 cmISBN:
  • 0691081115
Subject(s): DDC classification:
  • 512/.55
LOC classification:
  • QA387 .K85
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current library Collection Call number Vol info Status Date due Barcode
Books Books School of Theoretical Physics Library Books 514.23 KUM (v. 1) (Browse shelf(Opens below)) v. 1 Available 01900

Bibliography: v. 1, p. 278-285.

There are no comments on this title.

to post a comment.